A 77-year-old female asked:
I had tavr surgery in sept. of 2015. dr. put me on metoprolol tartrate & .81 asprin. now take 1 asprin every other day. should i have bleeding under the skin from every little scratch? i am also having shortness of breath when walking outside?
2 doctor answers • 3 doctors weighed in
Orthodontics 53 years experience
Your symptoms indicate that you are overdue for a reevaluation by your Cardiologist. Please make an appointment now.
Reviewed Jun 19, 2021
Specializes in Cardiology
You are asking two different questions. Aspirin can cause bleeding but it is unclear what you mean by "every little scratch". If you are on aspirin every other day, it is possible that your doctor suspected "sensitivity" to aspirin. Shortness of breath on walking is abnormal and needs to be investigated further. Please see your cardiologist or surgeon for evaluation. It is important. Good luck.
Reviewed Jun 20, 2021
Last updated Jun 20, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.